# SDR UIEA9503

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Duct
- Part number: 65B9462228
- Condition: Chafed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT, NR 4 PYLON VALVE CLOSE LIGHT CAME ON FOLLOWED BY HI-STAGE OPEN LIGHT, FOLLOWED BY FIRE WARNING ALMOST FULL SCALE.  FIRE WARNING AND HI-STAGE OPEN LIGHT WENT OUT WHEN THROTTLE PULLED BACK.  DUMP FUEL, AIR TURN BACK.  FOUND REVERSER BLEED AIR DUCT CHAFING AGAINST REVERSER GROUND AIR DUCT.  REPLACED DUCTS.  OPERATES NORMAL.  (X)
